# SDR GTIA020780

- Difficulty date: July 7, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2213 · Flight Controller
- Part: Rheostat
- Part number: 7446120
- Part serial: 130389
- Condition: Failed
- Location: Aileron Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLT 980 - IN TURN YOKE VERY JERKY, AUTO PILOT DISENGAGES.  OK IN LEVEL FLIGHT, NR 2 AUTO PILOT.  TROUBLESHOT AUTOPILOT SYSTEM.  FOUND AILERON SERVO RHEOSTAT BAD.  CHECKED WITH METER LEFT SIDE GOOD RIGHT SIDE BAD.  REMOVED AND REPLACED RHEOSTAT AND AILERON SERVO DRIVE PER MD-80 MM 22-11-01.  SYSTEM OPS CHECKED GOOD PER MD80 MM 22-11-01 AND RTS PER 22-01-05.  (M)
